Correction to: The Multiplicative-Additive Lambek Calculus with Subexponential and Bracket Modalities

Journal of Logic, Language and Information 30 (1):89-89 (2021)
  Copy   BIBTEX

Abstract

In the original publication, the affiliation of the author Max Kanovich was processed incorrectly. It has been updated in this correction.

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,442

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On the Recognizing Power of the Lambek Calculus with Brackets.Makoto Kanazawa - 2018 - Journal of Logic, Language and Information 27 (4):295-312.
On Involutive Nonassociative Lambek Calculus.Wojciech Buszkowski - 2019 - Journal of Logic, Language and Information 28 (2):157-181.
The conjoinability relation in Lambek calculus and linear logic.Mati Pentus - 1994 - Journal of Logic, Language and Information 3 (2):121-140.
Dialectica Categories for the Lambek Calculus.Valeria Correa Vaz De Paiva & Harley Eades Iii - 2018 - In Proceedings of the Symposium on Logical Foundations of Computer Science (LFCS 2018). Deerfield Beach, FL, USA:
Lambek Calculus with Conjugates.Igor Sedlár & Andrew Tedder - 2020 - Studia Logica 109 (3):447-470.
The Lambek calculus enriched with additional connectives.Makoto Kanazawa - 1992 - Journal of Logic, Language and Information 1 (2):141-171.
A note on the Lambek-van Benthem calculus.Wojciech Buszkowski - 1984 - Bulletin of the Section of Logic 13 (1):31-35.

Analytics

Added to PP
2020-12-10

Downloads
3 (#1,316,028)

6 months
2 (#301,800)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references